# SDR ABXA2014022830

- Difficulty date: February 28, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 61,133 hours, 45,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 141T5198
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 266 BACK SIDE OF FLOOR BEAM VERTICAL STRAP CRACKED LT SIDE FWD ACCESSORY.  REMOVED DAMAGED ANGLE INSTALLED NEW ANGLE PN 141T5198 IAW 51-40-02.  SDR PN 141T5198, SN NSN, PART NAME ANGLE BRACKET, CRACKED 1/2 INCHES.   FUSELAGE STATION & BODY STATION LOCATION ON ACFT STATION 266 TO LBL 15.  ACFT WAS GROUNDED.
